# SDR YENA20160210109

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 27,825 hours, 17,412 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K0429
- Condition: Failed
- Location: Hyd System
- Part time: 20,747 hours, 13,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE INTERMITTENT, HYD 2 HI TEMP, SYNOPTIC PAGE CONFIRMED INTERMITTENT SPIKES INTO THE AMBER TEMP RANGE.  SHORTLY THEREAFTER INTERMITTENT, HYD 2 OVERHEAT, EICAS.  HYD SYNOPTIC PAGE AGAIN CONFIRMED SPIKES INTO THE RED TEMP RANGE.  QRH PROCEDURES FOLLOWED AND BOTH HYD VALVES CLOSED PROPERLY.  NO OTHER MALFUNCTIONS NOTED.  HYD QUANTITIES AND PRESSURE WERE STEADY AND WITHIN NORMAL RANGES; FOUND NUMEROUS HITS IN AHEAD FOR NR 2 ENGINE PUMP LOW PRESS.  R & R NR 2 ENGINE HYDRAULIC PUMP IAW AMM 29-11-01.  OPS CHECKS, LEAK CHECKS GOOD.  REFER TO ITEM 1816045, ITEM 1 FOR FILTER CHANGE AND MAB 29-01-16-003 COMPLIANCE.
